MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION CON ART INS 9MM SZ 3-4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LEGION CON ART INS 9MM SZ 3-4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71420523
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon performed a mua and was able to relocate the knee into it's proper position.However, he was not happy with stability.Dr opened the knee and when going through a range of motion he external rotated the and the femur jumped the post.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical analysis indicated that no clinical documentation was presented therefore a thorough medical investigation could not be performed.It was reported that an mua was performed post- dislocation.Pt impact beyond the mua cannot be determined.No further medical assessment is warranted at this time.A review of the manufacturing records for the provided batches did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved our investigation cannot proceed.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate further as necessary.If the devices are received in the future, this complaint can be re-opened.We consider this complaint closed.

Brand Name
LEGION CON ART INS 9MM SZ 3-4
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8395484
Report Number1020279-2019-00926
Device Sequence Number16900598
Product Code JWH
UDI-Device Identifier03596010555823
UDI-Public03596010555823
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K962137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420523
Device Lot NumberC1802556
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date06/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;